# SDR VGCA20100805

- Difficulty date: August 5, 2010
- Submitted: July 13, 2011
- Operation: Air carrier
- Aircraft: N191FL
- Make and model: Cvac 580
- Aircraft serial: 326
- Aircraft time: 29,004 hours, 27,400 cycles
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Longeron
- Part number: 9050165
- Condition: Corroded
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD UPPER NACELLE LONGERON HAD EXCESSIVE CORROSION.
